ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О разрешимости уравнений в циклических подгруппах свободной группы

Малхасян, А. Ш. (1986) О разрешимости уравнений в циклических подгруппах свободной группы. ՀՍՍՀ ԳԱ Զեկույցներ, 83 (2). pp. 51-53. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
4Mb

Item Type:Article
Additional Information:Ազատ խմբի ցիկլիկ ենթախմբերում հավասարումների լուծելիության մասին; On solvability of equations in cyclic subgroups of a free group.
Uncontrolled Keywords:Մալխասյան Ա. Շ., Malkhasian A. Sh.
Subjects:Q Science > QA Mathematics
ID Code:4997
Deposited By:NAS Reports
Deposited On:15 Feb 2013 13:21
Last Modified:02 Aug 2020 14:33

Repository Staff Only: item control page